Alert archive / Michigan / Flood Watches in 2016
Flood Watch 3, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this flood watch at Sep 7, 2016, 11:19 AM EDT for 18 counties in Michigan. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Sep 7, 2016, 11:19 AM EDT (15:19 UTC)
- Expired
- Sep 7, 2016, 10:23 PM EDT
- In force
- 11 hr
- Issued by
- NWS Grand Rapids, MI
- Flood severity
- None
Counties Allegan County, MI, Barry County, MI, Clare County, MI, Gratiot County, MI, Ionia County, MI, Isabella County, MI, Kalamazoo County, MI, Kent County, MI, Lake County, MI, Mason County, MI, Mecosta County, MI, Montcalm County, MI, Muskegon County, MI, Newaygo County, MI, Oceana County, MI, Osceola County, MI, Ottawa County, MI, Van Buren County, MI
The radar
The Grand Rapids radar (KGRR), 42 km from the middle of the area, began a volume at 15:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 3.3 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1764 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 629 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -20 m²/s²
- 0-3 km storm-relative helicity
- -30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.5
The text
As transmitted.
346 WGUS63 KGRR 071519 FFAGRR URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1119 AM EDT WED SEP 7 2016 MIZ037>040-043>046-050>052-056>058-064-065-071-072-072330- /O.NEW.KGRR.FA.A.0003.160907T1519Z-160908T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-ALLEGAN-BARRY-VAN BUREN- KALAMAZOO- INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY... CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...MUSKEGON... GREENVILLE...ALMA...GRAND HAVEN...JENISON...GRAND RAPIDS... IONIA...HOLLAND...HASTINGS...SOUTH HAVEN...KALAMAZOO 1119 AM EDT WED SEP 7 2016 ...FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A * FLOOD WATCH FOR PORTIONS OF CENTRAL MICHIGAN...SOUTH CENTRAL MICHIGAN...SOUTHWEST MICHIGAN AND WEST CENTRAL MICHIGAN... INCLUDING THE FOLLOWING AREAS...IN CENTRAL MICHIGAN...CLARE... GRATIOT...ISABELLA...MECOSTA...MONTCALM AND OSCEOLA. IN SOUTH CENTRAL MICHIGAN...IONIA. IN SOUTHWEST MICHIGAN...ALLEGAN... BARRY...KALAMAZOO...KENT...OTTAWA AND VAN BUREN. IN WEST CENTRAL MICHIGAN...LAKE...MASON...MUSKEGON...NEWAYGO AND OCEANA. * THROUGH THURSDAY MORNING * SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS WITH POTENTIALLY VERY HEAVY RAINFALL ARE EXPECTED THIS AFTERNOON INTO TONIGHT. SOME LOCATIONS ALREADY HAVE SEEN 1 TO 3 INCHES OF RAIN FROM EARLIER STORMS THAT HAVE RESULTED IN SATURATED SOILS. EFFICIENT RUNOFF IS FORECASTED FROM ANY HEAVY RAIN WHICH COULD LEAD TO FLOODING. FORECASTED RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE PREDICTED THROUGH TONIGHT...BUT LOCALLY HEAVIER AMOUNTS ARE POSSIBLE ESPECIALLY WHERE ANY STORMS REPEAT OVER THE SAME REGION. RAINFALL RATES OVER AN INCH PER HOUR ARE FORECASTED WITH THE STRONGER STORMS. * URBAN AND POOR DRAINAGE AREAS COULD EXPERIENCE FLOODING. SMALL STREAMS AND CREEKS ALONG WITH THE UPPER TRIBUTARIES OF THE LARGER RIVERS MAY SEE FLOODING AS WELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. WEATHER PREPAREDNESS INFORMATION IS AVAILABLE ON LINE AT WWW.READY.GOV/FLOODS. && $$
2 follow-up statements
051 WGUS63 KGRR 071927 FFAGRR FLOOD WATCH NATIONAL WEATHER SERVICE GRAND RAPIDS MI 327 PM EDT WED SEP 7 2016 MIZ037>040-043>046-050>052-056>058-064-065-071-072-080330- /O.CON.KGRR.FA.A.0003.000000T0000Z-160908T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-ALLEGAN-BARRY-VAN BUREN- KALAMAZOO- INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY... CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...MUSKEGON... GREENVILLE...ALMA...GRAND HAVEN...JENISON...GRAND RAPIDS... IONIA...HOLLAND...HASTINGS...SOUTH HAVEN...KALAMAZOO 327 PM EDT WED SEP 7 2016 ...FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY MORNING... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF CENTRAL MICHIGAN...SOUTH CENTRAL MICHIGAN... SOUTHWEST MICHIGAN AND WEST CENTRAL MICHIGAN...INCLUDING THE FOLLOWING AREAS...IN CENTRAL MICHIGAN...CLARE...GRATIOT... ISABELLA...MECOSTA...MONTCALM AND OSCEOLA. IN SOUTH CENTRAL MICHIGAN...IONIA. IN SOUTHWEST MICHIGAN...ALLEGAN...BARRY... KALAMAZOO...KENT...OTTAWA AND VAN BUREN. IN WEST CENTRAL MICHIGAN...LAKE...MASON...MUSKEGON...NEWAYGO AND OCEANA. * THROUGH THURSDAY MORNING * SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS WITH POTENTIALLY VERY HEAVY RAINFALL ARE EXPECTED THIS EVENING INTO TONIGHT. SOME LOCATIONS ALREADY HAVE SEEN 1 TO 3 INCHES OF RAIN FROM EARLIER STORMS THAT HAVE RESULTED IN SATURATED SOILS. EFFICIENT RUNOFF IS FORECASTED FROM ANY HEAVY RAIN WHICH COULD LEAD TO FLOODING. FORECASTED RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE PREDICTED THROUGH TONIGHT...BUT LOCALLY HEAVIER AMOUNTS ARE POSSIBLE ESPECIALLY WHERE ANY STORMS REPEAT OVER THE SAME REGION. RAINFALL RATES OVER AN INCH PER HOUR ARE FORECASTED WITH THE STRONGER STORMS. * URBAN AND POOR DRAINAGE AREAS COULD EXPERIENCE FLOODING. SMALL STREAMS AND CREEKS ALONG WITH THE UPPER TRIBUTARIES OF THE LARGER RIVERS MAY SEE FLOODING AS WELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. WEATHER PREPAREDNESS INFORMATION IS AVAILABLE ON LINE AT WWW.READY.GOV/FLOODS. && $$
160 WGUS63 KGRR 080223 FFAGRR FLOOD WATCH NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1023 PM EDT WED SEP 7 2016 MIZ037>040-043>046-050>052-056>058-064-065-071-072-080330- /O.CAN.KGRR.FA.A.0003.000000T0000Z-160908T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-ALLEGAN-BARRY-VAN BUREN- KALAMAZOO- INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY... CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...MUSKEGON... GREENVILLE...ALMA...GRAND HAVEN...JENISON...GRAND RAPIDS... IONIA...HOLLAND...HASTINGS...SOUTH HAVEN...KALAMAZOO 1023 PM EDT WED SEP 7 2016 ...FLOOD WATCH IS CANCELLED... THE FLOOD WATCH HAS BEEN CANCELLED SINCE THE THREAT OF PERSISTENT HEAVY RAIN HAS DIMINISHED. HOWEVER SEVERAL FLOOD ADVISORIES REMAIN IN EFFECT RELATED TO THE HEAVY RAIN WHICH FELL EARLIER. $$ MEADE
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this flood watch went out at Sep 7, 7:30 AM EDT, 3 hours 49 minutes earlier.
Area forecast discussion, Sep 7, 7:30 AM EDT, 3 hours 49 minutes before
Area Forecast Discussion National Weather Service Grand Rapids MI 730 AM EDT WED SEP 7 2016 LATEST UPDATE... Aviation .SYNOPSIS... Issued at 328 AM EDT Wed Sep 7 2016 A slow moving cold front will bring periods of heavy rain in thunderstorms today and tonight. Some local flooding is possible before the showers taper off and end on Thursday as the cold front clears LOwer Michigan. High pressure will bring fair weather into Friday but another front could bring strong thunderstorms late Friday into Saturday. && .SHORT TERM...(Today through Friday) Issued at 328 AM EDT Wed Sep 7 2016 Heavy rain threat persists through tonight as sfc wave moves along stalled front. Current radar imagery shows outflow boundary across the central forecast area with rain showers continuing to move across the northern zones. Dew points are around 70 across Lower Michigan with PWAT around 1.5 inches approaching 2 inches by tonight. The outflow boundary could focus some convection across the central and southern zones today, although forecast confidence is low as to timing and coverage. The northern forecast area may also recover and destabilize this afternoon if the low clouds break up. Hydro threat will continue through tonight as parts of Muskegon County had 1.5 to 2 inches of rain earlier and heavy rain rates are expected with thunderstorms overnight. The low moves east with high pressure, drying and subsidence ending the showers by late Thursday. .LONG TERM...(Friday night through Tuesday) Issued at 328 AM EDT Wed Sep 7 2016 A seasonably strong cold front will move through the state Friday night. The low pushing the front through the cwa has strong upper support. The ecmwf and gfs are in good agreement with the position and strength of the supporting short wave. So, confidence is fairly high that we'll see showers and thunderstorms Friday night. Although instability is not all that high, shear values ramp up from around 20 knots to 50 kts by Saturday morning. A few of the storms could be strong given the shear values. We'll dry out later Saturday and Sunday as cooler and drier air moves in. Highs will retreat to the mid 70s Saturday through Monday. Lows Sunday night may fall into the 40s across the northern cwa. Another cold front will approach Tuesday. The upper support with it isn't as strong as the Friday night system, but could still give us scattered storms. && .AVIATION...(For the 12Z TAFS through 12Z Thursday morning) Issued at 730 AM EDT Wed Sep 7 2016 Thunderstorms are just north of Muskegon this morning and these should slowly move south to affect MKG and GRR later this afternoon. The storms will bring areas of MVFR and patchy IFR. By late tonight it is expected that IFR will become more widespread with ceilings blo 1000 feet. Southwest winds will continue at around 10 knots with some gusts over 20 this afternoon and evening. && .MARINE... Issued at 328 AM EDT Wed Sep 7 2016 Winds and waves may become hazardous to small craft again for a few hours late tonight. Otherwise periods of heavy rain are expected on and off through tonight which could reduce visibility below a quarter mile at times. && .HYDROLOGY... Issued at 327 PM EDT Tue Sep 6 2016 Strong thunderstorms capable of brief heavy rain will be possible this evening, mainly north of Muskegon and Mount Pleasant. Additional showers and thunderstorms are expected Wednesday and Wednesday night, with showers tapering off Thursday morning. There is a decent chance for heavy rain and localized flooding Wednesday evening into early Thursday morning. Widespread rainfall amounts of 1 to 2 inches are possible through Thursday morning north of South Haven to Maple Rapids. Localized amounts could exceed 2 inches if thunderstorms move repeatedly over the same areas. Standing water will likely affect some intersections and other low lying areas as storm drains become overwhelmed by heavy rainfall rates, particularly Wednesday night. River rises are likely, and some smaller rivers and streams may rise above bankfull late this week. && .GRR Watches/Warnings/Advisories... MI...None. LM...None. && SYNOPSIS...Ostuno SHORT TERM...Ostuno LONG TERM...04 AVIATION...Ostuno HYDROLOGY...EBW MARINE...Ostuno
Hazardous weather outlook, Sep 7, 3:31 AM EDT, 7 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 331 AM EDT WED SEP 7 2016 LMZ844>849-MIZ037>040-043>046-050>052-056>059-064>067-071>074- 080745- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-MASON-LAKE- OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-MONTCALM- GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-INGHAM- VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 331 AM EDT WED SEP 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS COULD BRING HEAVY RAIN ALONG WITH LOCAL GUSTY WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY STRONG THUNDERSTORMS ARE POSSIBLE FRIDAY NIGHT INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Sep 7, 7:32 AM EDT, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
732 AM EDT WED SEP 7 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 1 NNW NORTON SHORES 43.17N 86.26W
09/07/2016 M1.93 INCH MUSKEGON MI MESONET
MESONET STATION NORTON SHORES /C5327/.
0658 AM HEAVY RAIN 2 S GRAND RAPIDS 42.93N 85.65W
09/07/2016 M1.32 INCH KENT MI MESONET
MESONET STATION 2 S GRAND RAPIDS /E7706/.
0658 AM HEAVY RAIN PENTWATER 43.78N 86.43W
09/07/2016 M2.36 INCH OCEANA MI MESONET
MESONET STATION PENTWATER /D7500/.
0657 AM HEAVY RAIN 1 WSW NORTON SHORES 43.16N 86.27W
09/07/2016 M2.02 INCH MUSKEGON MI MESONET
MESONET STATION 1 WSW NORTON SHORES /AT191/.
0655 AM HEAVY RAIN 1 SE LAKEWOOD CLUB 43.37N 86.24W
09/07/2016 M1.31 INCH MUSKEGON MI MESONET
MESONET STATION LAKEWOOD CLUB /AR388/.
0654 AM HEAVY RAIN CLOVERVILLE 43.19N 86.16W
09/07/2016 M2.46 INCH MUSKEGON MI MESONET
MESONET STATION CLOVERVILLE /C6018/.
0635 AM HEAVY RAIN 1 WSW GRANDVILLE 42.90N 85.78W
09/07/2016 M0.75 INCH KENT MI COCORAHS
COCORAHS STATION 1 WSW GRANDVILLE
/MI-KN-14/.
0633 AM HEAVY RAIN 2 SE ALLENDALE 42.97N 85.92W
09/07/2016 M1.00 INCH OTTAWA MI COCORAHS
COCORAHS STATION 2 ESE ALLENDALE /MI-OW-38/.
0612 AM HEAVY RAIN 2 SW LEOTA 44.12N 84.92W
09/07/2016 M1.26 INCH CLARE MI MESONET
MESONET STATION 2 SW LEOTA /LEOM4/.
0545 AM HEAVY RAIN 2 NW BELMONT 43.09N 85.64W
09/07/2016 M0.90 INCH KENT MI COCORAHS
COCORAHS STATION 2 WNW BELMONT /MI-KN-60/.
&&
NWS GRAND RAPIDS MI
IRIS SYSTEMLocal storm report, Sep 7, 7:33 AM EDT, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
733 AM EDT WED SEP 7 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 1 SSW EAST GRAND RAPIDS 42.94N 85.61W
09/07/2016 M1.45 INCH KENT MI CO-OP OBSERVER
0.50" FELL IN 17 MINUTES BEFORE 10 PM.
&&
EBWLocal storm report, Sep 7, 9:02 AM EDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
902 AM EDT WED SEP 7 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 AM HEAVY RAIN 2 WSW ROOSEVELT PARK 43.18N 86.30W
09/07/2016 M2.52 INCH MUSKEGON MI COCORAHS
COCORAHS STATION 1 WSW ROOSEVELT PARK
/MI-MG-12/.
&&
EBWLocal storm report, Sep 7, 9:04 AM EDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
904 AM EDT WED SEP 7 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 1 SSW MEARS 43.67N 86.42W
09/07/2016 M1.76 INCH OCEANA MI COCORAHS
COCORAHS STATION MEARS /MI-OC-3/.
&&
EBWLocal storm report, Sep 7, 9:05 AM EDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
905 AM EDT WED SEP 7 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 4 SW DALTON 43.28N 86.30W
09/07/2016 M1.72 INCH MUSKEGON MI COCORAHS
COCORAHS STATION 3 SW DALTON /MI-MG-19/.
&&
EBWThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 6, 9:07 PM EDT | Special Weather Statement | GRR | Barry, Kent | 53 min |
| Sep 6, 10:46 PM EDT | Areal Flood Advisory | GRR | Muskegon | 3 hr |
| Sep 6, 11:13 PM EDT | Special Weather Statement | GRR | Mason, Oceana | 62 min |
| Sep 7, 12:48 PM EDT | Special Weather Statement | GRR | Ionia | 57 min |
| Sep 7, 1:46 PM EDT | Special Weather Statement | GRR | Clinton | 59 min |
| Sep 7, 2:06 PM EDT | Special Marine Warning | GRR | 84 min | |
| Sep 7, 2:09 PM EDT | Special Weather Statement | GRR | Eaton, Ingham | 66 min |
| Sep 7, 2:25 PM EDT | Special Weather Statement | GRR | Clinton | 50 min |
| Sep 7, 3:02 PM EDT | Severe Thunderstorm Warning | GRR | Ingham, Jackson | 28 min |
| Sep 7, 3:26 PM EDT | Small Craft Advisory | GRR | 7 hr | |
| Sep 7, 3:39 PM EDT | Beach Hazards Statement | GRR | Allegan, Muskegon, Ottawa, Van Buren | 7 hr |
| Sep 7, 4:58 PM EDT | Areal Flood Advisory | GRR | Oceana | 6 hr |
| Sep 7, 6:32 PM EDT | Areal Flood Advisory | GRR | Lake, Mecosta, Newaygo, Osceola | 5 hr |
| Sep 7, 6:43 PM EDT | Special Weather Statement | GRR | Muskegon, Newaygo | 62 min |
| Sep 7, 7:26 PM EDT | Areal Flood Advisory | GRR | Muskegon | 12 hr |
| Sep 7, 7:57 PM EDT | Special Weather Statement | GRR | Ottawa | 63 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.